# SDR 9611459302

- Difficulty date: May 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302RC
- Make and model: Doug DC-9-82
- Aircraft serial: 48055
- System (JASC): 3150 · Central Warning
- Part: Not Turning Warn
- Condition: Illuminated
- Location: Landing Gear
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

WHEEL NOT TURNING, LIGHT ILLUMINATED AT 80 KNOTS.  ABORTED TAKEOFF AND AIRCRAFT WAS TOWED TO THE GATE.  ALL WHEELS TURNED NORMALLY, INSPECTED TIRES, ALL WERE NORMAL.  PLACED ON MEL 32-12.
